# SDR DXTA2010083004211

- Difficulty date: August 28, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N808QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600619
- Aircraft time: 5,786 hours, 4,641 cycles
- Engine: Pwa PW535A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Relay
- Part number: MS24166D2
- Condition: Inoperative
- Location: Anti Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON GEAR EXTENSION THE LOW BRAKE PRESS LIGHT ILLUMINATED. ANTI SKID LIGHT CAME ON DURING APPROACH. DID MISSED APPROACH AND HELD TO RUN CHECKLIST. LIGHT STAYED ON DURING SECOND APPROACH;  LANDED USING EMERGENCY BRAKE.  TROUBLESHOT TO A FAULTY POWER BRAKE MOTOR CONTROL RELAY. REPLACED MOTOR CONTROL RELAY WITH A NEW RELAY PROVIDED BY CUSTOEMR OPERATIONAL CHECK IS GOOD. BLEED ANTISKID BRAKE SYSTEM. LEAK CHECK IS GOOD. OPS CHECKS ARE GOOD. WORK DONE IAW CH 32-42-00 OF THE MM.
